MAUDE Adverse Event Report: ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX ALLCLEAR; STERRAD® EQUIPMENT

ADVANCED STERILIZATION PRODUCTS STERRAD® 100NX ALLCLEAR; STERRAD® EQUIPMENT
Catalog Number 10104006
Medical Device Problem Code Device Emits Odor (1425)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer was dispatched to the customer site.The catalytic converter and oil mist filter were cleaned and adjusted/re-seated to resolve the odor/smells issue.Unit meets specifications and was returned to service.(b)(4).
 
Event or Problem Description
A customer reported an event of a "smell of peroxide" or odor at the end of the cycle emitting from the sterrad® 100nx sterilizer.There was no report of any injuries or human reactions.An asp field service engineer was dispatched to assess the unit onsite.This event is being reported as a malfunction report subsequent to a serious injury.
 
Additional Manufacturer Narrative
Asp investigation summary: the investigation included a review of the device history record (dhr), trending analysis of the odor/smells issue and system risk analysis (sra).The dhr was reviewed and no issues relating the failure mode were noted.The involved unit met manufacturer specifications at the time of release.Trending analysis of the odor/smells issue was reviewed for the previous six months and no significant trend was observed.The sra shows the risk for exposure to toxic or corrosive material to be "low." no parts were replaced as a result of the issue.The assignable cause of the odor/smells issue is likely due to the oil mist filter and catalytic converter.The field service engineer adjusted these parts and confirmed the sterrad® 100nx was restored to proper function after service.The issue was resolved at the customer facility.Asp will continue to track and trend this issue.Asp complaint ref #: (b)(4).

Brand Name
STERRAD® 100NX ALLCLEAR
Common Device Name
STERRAD® EQUIPMENT
Manufacturer (Section D)
ADVANCED STERILIZATION PRODUCTS
33 technology drive
irvine CA 92618
MDR Report Key8113244
Report Number2084725-2018-00770
Device Sequence Number2165772
Product Code MLR
UDI-Device Identifier10705037048687
UDI-Public10705037048687
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K071385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10104006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date11/28/2018
Supplement Report FDA Received Date02/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1026-1027-2013
Patient Sequence Number1